Alert archive / Texas / Wind Advisories in 2010

Wind Advisory 9, NWS Amarillo, TX

April 23, 201015 counties in Texas

NWS Amarillo, TX issued this wind advisory at Apr 23, 2010, 4:05 AM CDT for 15 counties in Texas. It took effect at Apr 23, 2010, 10:00 AM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 23, 2010, 4:05 AM CDT (09:05 UTC)
In effect from
Apr 23, 2010, 10:00 AM CDT
Expired
Apr 23, 2010, 9:00 PM CDT
In force
11 hr
Issued by
NWS Amarillo, TX

Counties Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 35 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.1 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2010-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2010-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1589 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

771 
WWUS74 KAMA 230905
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
405 AM CDT FRI APR 23 2010

TXZ011>013-016>018-231730-
/O.NEW.KAMA.WI.Y.0009.100423T1500Z-100424T0200Z/
OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG-
INCLUDING THE CITIES OF...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...HEREFORD...CANYON...CLAUDE
405 AM CDT FRI APR 23 2010

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT
THIS EVENING FOR THE SOUTHWEST AND SOUTH CENTRAL TEXAS PANHANDLE.

* WINDS: WEST WINDS WILL INCREASE TO 25 TO 35 MPH BY LATE MORNING
  WITH GUSTS NEAR OR JUST ABOVE 50 MPH DURING THE AFTERNOON. WINDS
  WILL DIMINISH TO 15 TO 25 MPH BY 9 PM TONIGHT.

* IMPACTS: THESE STRONG WINDS WILL CREATE HAZARDOUS TRAVEL CONDITIONS
  TODAY...RESULTING IN A STRONG CROSS WIND ON NORTH-SOUTH ROADS. IN
  ADDITION...PATCHY BLOWING DUST IS EXPECTED ACROSS THE SOUTHWEST
  TEXAS PANHANDLE WHICH MAY REDUCE VISIBILITIES TO LESS THAN 1 MILE
  AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...ESPECIALLY
WHEN DRIVING ALONG NORTH-SOUTH ROADS.

&&

$$

JOHNSON
3 follow-up statements
497 
WWUS74 KAMA 231530
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
1030 AM CDT FRI APR 23 2010

TXZ011>013-016>018-232330-
/O.CON.KAMA.WI.Y.0009.000000T0000Z-100424T0200Z/
OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG-
INCLUDING THE CITIES OF...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...HEREFORD...CANYON...CLAUDE
1030 AM CDT FRI APR 23 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR THE
SOUTHWEST AND SOUTH CENTRAL TEXAS PANHANDLE.

* WINDS: WEST WINDS WILL REACH SPEEDS OF 25 TO 35 MPH WITH GUSTS NEAR
  OR JUST ABOVE 50 MPH. WINDS WILL DIMINISH TO 15 TO 25 MPH BY 9 PM
  TONIGHT.

* IMPACTS: THESE STRONG WINDS WILL CREATE HAZARDOUS TRAVEL 
  CONDITIONS TODAY...RESULTING IN A STRONG CROSS WIND ON NORTH- 
  SOUTH ROADS. IN ADDITION...PATCHY BLOWING DUST IS EXPECTED 
  ACROSS THE SOUTHWEST TEXAS PANHANDLE WHICH MAY REDUCE 
  VISIBILITIES TO LESS THAN 1 MILE AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG NORTH-SOUTH ROADS.

&&

$$

NUNEZ
244 
WWUS74 KAMA 232051
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
351 PM CDT FRI APR 23 2010

TXZ006>010-014-015-019-020-240200-
/O.EXA.KAMA.WI.Y.0009.000000T0000Z-100424T0200Z/
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY-
COLLINGSWORTH-
INCLUDING THE CITIES OF...HARTLEY...CHANNING...DUMAS...BORGER...
MIAMI...CANADIAN...PAMPA...SHAMROCK...WHEELER...CLARENDON...
WELLINGTON
351 PM CDT FRI APR 23 2010

...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR PARTS
OF THE NORTHERN AND SOUTHEAST TEXAS PANHANDLE.

* WINDS: WEST WINDS WILL REACH SPEEDS OF 25 TO 35 MPH WITH GUSTS NEAR
  50 MPH. WINDS WILL DIMINISH TO 15 TO 25 MPH BY 9 PM TONIGHT.

* IMPACTS: THESE STRONG WINDS WILL CREATE HAZARDOUS TRAVEL 
  CONDITIONS TODAY...RESULTING IN A STRONG CROSS WIND ON NORTH- 
  SOUTH ROADS. IN ADDITION...PATCHY BLOWING DUST IS EXPECTED 
  ACROSS THE SOUTHWEST TEXAS PANHANDLE WHICH MAY REDUCE 
  VISIBILITIES TO LESS THAN 1 MILE AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG NORTH-SOUTH ROADS.

&&

$$

TXZ011>013-016>018-240200-
/O.CON.KAMA.WI.Y.0009.000000T0000Z-100424T0200Z/
OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG-
INCLUDING THE CITIES OF...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...HEREFORD...CANYON...CLAUDE
351 PM CDT FRI APR 23 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR
THE SOUTHWEST AND SOUTH CENTRAL TEXAS PANHANDLE.

* WINDS: WEST WINDS WILL REACH SPEEDS OF 25 TO 35 MPH WITH GUSTS UP
  TO 55 MPH. WINDS WILL DIMINISH TO 15 TO 25 MPH BY 9 PM TONIGHT.

* IMPACTS: THESE STRONG WINDS WILL CREATE HAZARDOUS TRAVEL 
  CONDITIONS TODAY...RESULTING IN A STRONG CROSS WIND ON NORTH- 
  SOUTH ROADS. IN ADDITION...PATCHY BLOWING DUST IS EXPECTED 
  ACROSS THE SOUTHWEST TEXAS PANHANDLE WHICH MAY REDUCE 
  VISIBILITIES TO LESS THAN 1 MILE AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG NORTH-SOUTH ROADS.

&&

$$
240 
WWUS74 KAMA 232309
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
609 PM CDT FRI APR 23 2010

TXZ006>020-240200-
/O.CON.KAMA.WI.Y.0009.000000T0000Z-100424T0200Z/
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...HARTLEY...CHANNING...DUMAS...BORGER...
MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...WHITE DEER...
PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON...CLAUDE...
CLARENDON...WELLINGTON
609 PM CDT FRI APR 23 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR
MOST OF THE TEXAS PANHANDLE EXCEPT THE EXTREME NORTH.

* WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH WILL
  CONTINUE UNTIL NEAR SUNSET. WINDS ARE FORECAST TO DIMINISH TO 15
  TO 25 MPH BY 9 PM THIS EVENING.

* IMPACTS: THESE STRONG WINDS MAY RESULT IN HAZARDOUS TRAVEL
  CONDITIONS THROUGH SUNSET...ESPECIALLY ALONG NORTH TO SOUTH ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE
OR LIGHTWEIGHT OUTDOOR OBJECTS. 

&&

$$

ANDRADE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Apr 23, 3:40 AM CDT, 25 minutes earlier.

Area forecast discussion, Apr 23, 3:40 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
340 AM CDT FRI APR 23 2010

.DISCUSSION...
THE MCS THAT DEVELOPED OVER THE PANHANDLES THIS EVENING HAS MOVED
OFF TO THE EAST AS A PACIFIC COLD FRONT USHERS DRIER AIR INTO THE
CWA. WITH STRONG VERTICAL MIXING AND A DEEPENING CYCLONE OVER THE
PLAINS...WEST WINDS WILL CRANK UP LATER TODAY. A WIND ADVISORY WILL
BE ISSUED FOR THE SOUTHWEST TX PANHANDLE WHERE SUSTAINED WINDS OF 35
MPH ARE EXPECTED. THE SOUTHEAST ZONES ARE AT A LOWER ELEVATION AND
MAY HAVE TROUBLE MIXING THE STRONGEST WINDS TO THE SURFACE WHILE THE
NORTHERN ZONES WILL BE A BIT CLOSER TO THE CYCLONE IN A WEAKER
GRADIENT. ALSO INCLUDED SHOWERS AND THUNDERSTORMS IN THE NORTHERN
ZONES TODAY AS THE COLD CORE OF THE UPPER LOW MOVES ACROSS THE
REGION. WE COULD ALSO SEE SOME PATCHY BLOWING DUST IN THE SOUTH
GIVEN THE STRENGTH OF THE WINDS.

A COLD FRONT WILL TRAVERSE THE AREA SATURDAY MORNING...SHIFTING
WINDS TO THE NORTHWEST AND NORTH AT 20 TO 30 MPH. THE AFOREMENTIONED
LOW POPS WERE RETAINED TONIGHT AND EVEN INTO THE DAY ON SATURDAY
/WITHOUT THE MENTION OF THUNDER/ AS THIS SYSTEM SLOWLY MOVES TO THE
EAST. WINDS MAY BRIEFLY APPROACH WIND ADVISORY CRITERIA YET AGAIN
BUT THIS WILL NOT BE COVERED BY ANY HEADLINES AT THIS TIME.
NORTHWEST FLOW ALOFT WILL PERSIST ON SUNDAY WITH TEMPS GENERALLY
REMAINING IN THE VICINITY OF 70 DEGREES WITH RELATIVELY LIGHT WINDS
AND NO PRECIP ANTICIPATED. HOWEVER...THE NEXT COLD FRONT IS FORECAST
TO ARRIVE LATE SUNDAY NIGHT INTO MONDAY MORNING. THIS IS QUITE A BIT
FASTER THAN I HAVE SEEN OVER THE PAST SEVERAL NIGHTS BUT THE
GFS...ECMWF AND NAM ARE ALL ON BOARD WITH THE FASTER FROPA. TEMPS
HAVE BEEN COOLED DOWN ACCORDINGLY FOR MONDAY BUT STRANGELY ENOUGH
THE GFS IS NOW THE COLDER SOLUTION WHEREAS IT WAS 15 DEGREES OR SO
WARMER THAN THE ECMWF THE PAST FEW NIGHTS. WE COULD SQUEEZE OUT SOME
LIGHT PRECIP AGAIN ON MONDAY WITH POPS FAVORING THE NORTHERN ZONES.

IF THE GFS/ECMWF ARE CORRECT...WE LOOK TO TRANSITION BACK TO THE
PATTERN WE EXPERIENCED EARLY IN THE MONTH WITH A MORE NORTHERLY
STORM TRACK AND PERSISTENT...STRONG LEE CYCLOGENESIS. THIS WOULD
SUPPORT BREEZY/WINDY CONDITIONS AND A GENERALLY UNFAVORABLE CHANCE
OF PRECIPITATION. THE FLOW ALOFT IS PROGGED TO BECOME SOUTHWESTERLY
BY WEDNESDAY WHICH CAN ALWAYS HOLD A FEW SURPRISES THIS TIME OF YEAR
BUT WE TEND TO SEE MORE DRY SLOTTING IN THIS SETUP. THE GULF APPEARS
TO OPEN UP BY MIDWEEK BUT OUR LOW LEVEL FLOW BEGINS TO VEER TO THE
SOUTHWEST BY THURSDAY. I WOULD NOT RULE OUT ISOLATED CONVECTION ON
WEDNESDAY...PARTICULARLY IN THE VICINITY OF THE SURFACE TROF BUT THE
PRESENCE OF AN ELEVATED MIXED LAYER WITH THE STRONG SOUTHWESTERLIES
ALOFT WILL KEEP INSTABILITY RATHER TAME. THEREFORE...NO POPS HAVE
BEEN INCLUDED IN THE EXTENDED. THAT SAID...TEMPS LOOK TO WARM
QUICKLY TO NEAR 80 DEGREES ON WEDNESDAY AND REMAIN IN THE MID 70S TO
NEAR 80 DEGREES ON THURSDAY. WE MAY SEE ENHANCED CONVECTIVE
POTENTIAL NEXT WEEKEND BUT THAT IS ALMOST TO FAR OUT TO EVEN
SPECULATE ON AT THIS POINT.

JOHNSON

&&

.FIRE WEATHER...
STRONG WEST WINDS CAN BE EXPECTED ACROSS THE TX/OK PANHANDLES TODAY
BECOMING NORTHERLY ON SATURDAY. WIND SPEEDS AT 20FT WILL GENERALLY
RANGE FROM 20 TO 25 MPH. RELATIVE HUMIDITIES WILL FALL TO 20 TO 30
PERCENT ACROSS THE WESTERN HALF OF THE CWA EACH DAY. HOWEVER...FIRE
WEATHER CONCERNS WILL BE SOMEWHAT MUTED DURING THESE PERIODS GIVEN
THE LARGE AMOUNT OF RAINFALL RECEIVED OVER THE PAST WEEK. BENIGN
FIRE WX CONDITIONS ARE EXPECTED SUNDAY THROUGH TUESDAY GIVEN COOLER
CONDITIONS AND/OR LIGHT 20FT WINDS. FIRE WEATHER CONCERNS WILL RAMP
UP A BIT WEDNESDAY THRU FRIDAY AS LEE TROFFING RESUMES AND SOUTH
WINDS INCREASE TO 20 MPH OR GREATER.

JOHNSON

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                42  68  42  69  42 /  10  10   5   0   0
BEAVER OK                  45  68  43  68  40 /  20  20  10   0   0
BOISE CITY OK              40  65  39  67  39 /  20  20  10   0   0
BORGER TX                  46  69  46  71  44 /  10  10   5   0   0
BOYS RANCH TX              41  68  41  70  40 /  10  10   5   0   0
CANYON TX                  41  68  41  69  41 /  10  10   5   0   0
CLARENDON TX               45  70  46  71  44 /   5  10   5   0   0
DALHART TX                 40  67  39  70  39 /  20  10  10   0   0
GUYMON OK                  44  67  42  69  38 /  20  20  10   0   0
HEREFORD TX                40  68  40  70  41 /   5  10   5   0   0
LIPSCOMB TX                45  69  45  68  41 /  20  20  10   0   0
PAMPA TX                   45  68  45  70  43 /  10  10   5   0   0
SHAMROCK TX                46  71  46  71  46 /  10  10   5   0   0
WELLINGTON TX              47  72  47  73  47 /  10  10   5   0   0

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM 11 AM THIS MORNING TO 9 PM CDT THIS EVENING
     FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...DEAF SMITH...
     OLDHAM...POTTER...RANDALL.

OK...NONE.

&&

24/10
Hazardous weather outlook, Apr 23, 1:17 AM CDT, 2 hours 48 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
117 AM CDT FRI APR 23 2010

OKZ001>003-TXZ001>020-231100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
117 AM CDT FRI APR 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
CENTRAL AND EASTERN TEXAS AND OKLAHOMA PANHANDLES THROUGH TONIGHT.
SEVERE THUNDERSTORMS ARE NOT ANTICIPATED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...

WINDY CONDITIONS WILL OCCUR ACROSS THE SOUTHWEST TEXAS PANHANDLE ON
FRIDAY...WITH SOUTHWESTERLY WINDS BETWEEN 25 AND 35 MPH WITH HIGHER
GUSTS. A WIND ADVISORY MAY BECOME NECESSARY ON FRIDAY ACROSS THE
SOUTHWEST TEXAS PANHANDLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

TAB

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:33 PM CDTTornado WarningAMACollingsworth, Wheeler42 min
Apr 22, 7:45 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley60 min

Nearby

Wind Advisories in Texas, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.